Some constructions of (t, m, s)-nets with improved parameters


Creative Commons License

Ling S., Ozbudak F.

FINITE FIELDS AND THEIR APPLICATIONS, vol.14, no.3, pp.658-675, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1016/j.ffa.2007.09.007
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.658-675

Abstract

We construct families of digital (t, m, s)-nets over F(4) improving the best known parameters of (t, m, s)nets. We also improve the bound of Niederreiter and Xing in the asymptotic theory of digital (t, tit, s)-nets. (c) 2007 Elsevier Inc. All fights reserved.